| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Hematoma (1884); Unspecified Infection (1930)
| Date of Event |
04/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) system that was implanted with an antibacterial absorbable envelope was explanted due to an infection.A hematoma developed a few days earlier.Then the patient experienced a fever and oozing at the incision site.Antibiotic treatment was provided and cultures were taken.No further patient complications have been reported as a result of this event.